# SDR CA101014002

- Difficulty date: October 5, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Garrtt TPE33111U
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 31081251
- Condition: Cracked
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3101520-3 NR1 T-WHEEL COOLING HOLE CRACKS. REMOVED, WAS FORWARDED TO THE TURBINE SHOP FOR A SCHEDULED INSP.  UPON TEARING THE ENG DOWN FOR INSP AND FORWARDING THE NR1 T-WHEEL TO THE NDT DEPARTMENT FOR THE FPI INSP.  IT WAS NOTICED THAT ON THE VERY TIP OF THE ROTOR BLADE BY THE COOLING HOLE THERE WERE CRACKS PROPAGATING FROM THIS COOLING HOLE.  MFG WAS NOTIFIED OF THIS AND THE T-WHEEL WAS FORWARDED TO THEM FOR FURTHER INVESTIGATION OF THIS TYPE OF DAMAGE.
